Active Ingredients: Each liquid cap contains: Pseudoephedrine Hydrochloride 30 mg., Guaifenesin 200 mg.
Inactive Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol 400, Povidone, Propylene Glycol, and Sorbitol. Printed with edible white ink.
Temporarily relieves nasal congestion associated with sinusitis. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes.
Dosage and Administration: Adults and children 12 years of age and over: swallow 2 liquid caps every 4 hours, not to exceed 8 liquid caps in 24 hours, or as directed by a doctor. Children under 12 years of age: consult a doctor.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Sinutab® Non-Drying supplied in a box of 24 liquid caps.
Store at 59°-77°F. Protect from heat and humidity.